
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Mathematical modeling and stability analysis of the COVID-19 with quarantine and isolation
Yu Gu, Saif Ullah, Muhammad Altaf Khan, et al.
Results in Physics (2022) Vol. 34, pp. 105284-105284
Open Access | Times Cited: 22
Yu Gu, Saif Ullah, Muhammad Altaf Khan, et al.
Results in Physics (2022) Vol. 34, pp. 105284-105284
Open Access | Times Cited: 22
Showing 22 citing articles:
Modelling and analysis of fractional-order vaccination model for control of COVID-19 outbreak using real data
Hardik Joshi, Brajesh Kumar Jha, Mehmet Yavuz
Mathematical Biosciences & Engineering (2022) Vol. 20, Iss. 1, pp. 213-240
Open Access | Times Cited: 50
Hardik Joshi, Brajesh Kumar Jha, Mehmet Yavuz
Mathematical Biosciences & Engineering (2022) Vol. 20, Iss. 1, pp. 213-240
Open Access | Times Cited: 50
A caputo fractional order epidemic model for evaluating the effectiveness of high-risk quarantine and vaccination strategies on the spread of COVID-19
Morufu Oyedunsi Olayiwola, Adedapo Ismaila Alaje, Akeem Yunus Olarewaju, et al.
Healthcare Analytics (2023) Vol. 3, pp. 100179-100179
Open Access | Times Cited: 37
Morufu Oyedunsi Olayiwola, Adedapo Ismaila Alaje, Akeem Yunus Olarewaju, et al.
Healthcare Analytics (2023) Vol. 3, pp. 100179-100179
Open Access | Times Cited: 37
Effects of Diffusion and Delays on the Dynamic Behavior of a Competition and Cooperation Model
H. Y. Alfifi
Mathematics (2025) Vol. 13, Iss. 7, pp. 1026-1026
Open Access
H. Y. Alfifi
Mathematics (2025) Vol. 13, Iss. 7, pp. 1026-1026
Open Access
A deterministic transmission model for analytics-driven optimization of COVID-19 post-pandemic vaccination and quarantine strategies
C. K. Mahadhika, Dipo Aldila
Mathematical Biosciences & Engineering (2024) Vol. 21, Iss. 4, pp. 4956-4988
Open Access | Times Cited: 2
C. K. Mahadhika, Dipo Aldila
Mathematical Biosciences & Engineering (2024) Vol. 21, Iss. 4, pp. 4956-4988
Open Access | Times Cited: 2
Fractional modeling and optimal control strategies for mutated COVID‐19 pandemic
Weiyuan Ma, Nuri Ma, Changping Dai, et al.
Mathematical Methods in the Applied Sciences (2023)
Closed Access | Times Cited: 5
Weiyuan Ma, Nuri Ma, Changping Dai, et al.
Mathematical Methods in the Applied Sciences (2023)
Closed Access | Times Cited: 5
Is reinfection negligible effect in COVID‐19? A mathematical study on the effects of reinfection in COVID‐19
P. Tamilalagan, B. Krithika, P. Manivannan, et al.
Mathematical Methods in the Applied Sciences (2023) Vol. 46, Iss. 18, pp. 19115-19134
Closed Access | Times Cited: 5
P. Tamilalagan, B. Krithika, P. Manivannan, et al.
Mathematical Methods in the Applied Sciences (2023) Vol. 46, Iss. 18, pp. 19115-19134
Closed Access | Times Cited: 5
Discrete-time COVID-19 epidemic model with chaos, stability and bifurcation
K. S. Al-Basyouni, Abdul Qadeer Khan
Results in Physics (2022) Vol. 43, pp. 106038-106038
Open Access | Times Cited: 8
K. S. Al-Basyouni, Abdul Qadeer Khan
Results in Physics (2022) Vol. 43, pp. 106038-106038
Open Access | Times Cited: 8
Stability Analysis and Hopf Bifurcation for the Brusselator Reaction–Diffusion System with Gene Expression Time Delay
H. Y. Alfifi, Saad M. Almuaddi
Mathematics (2024) Vol. 12, Iss. 8, pp. 1170-1170
Open Access | Times Cited: 1
H. Y. Alfifi, Saad M. Almuaddi
Mathematics (2024) Vol. 12, Iss. 8, pp. 1170-1170
Open Access | Times Cited: 1
Mathematical Modeling of COVID‐19 Disease Dynamics With Contact Tracing: A Case Study in Ethiopia
Shimelis Bekele Zerefe, Tigabu Kasie Ayele, Surafel Luleseged Tilahun
Journal of Applied Mathematics (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1
Shimelis Bekele Zerefe, Tigabu Kasie Ayele, Surafel Luleseged Tilahun
Journal of Applied Mathematics (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1
Impact of vaccine measures on the transmission dynamics of COVID-19
Hua Liu, Xiaotao Han, Xiaofen Lin, et al.
PLoS ONE (2023) Vol. 18, Iss. 8, pp. e0290640-e0290640
Open Access | Times Cited: 4
Hua Liu, Xiaotao Han, Xiaofen Lin, et al.
PLoS ONE (2023) Vol. 18, Iss. 8, pp. e0290640-e0290640
Open Access | Times Cited: 4
Global stability of a network-based SIS epidemic model with a saturated treatment function
Xiaodan Wei, Xu Zhao, Wenshu Zhou
Physica A Statistical Mechanics and its Applications (2022) Vol. 597, pp. 127295-127295
Closed Access | Times Cited: 4
Xiaodan Wei, Xu Zhao, Wenshu Zhou
Physica A Statistical Mechanics and its Applications (2022) Vol. 597, pp. 127295-127295
Closed Access | Times Cited: 4
Mathematical analysis of a COVID-19 model with different types of quarantine and isolation
Maryam Al-Yahyai, Fatma Al-Musalhi, Ibrahim M. Elmojtaba, et al.
Mathematical Biosciences & Engineering (2022) Vol. 20, Iss. 1, pp. 1344-1375
Open Access | Times Cited: 4
Maryam Al-Yahyai, Fatma Al-Musalhi, Ibrahim M. Elmojtaba, et al.
Mathematical Biosciences & Engineering (2022) Vol. 20, Iss. 1, pp. 1344-1375
Open Access | Times Cited: 4
A Mathematical Evaluation of the Cost-Effectiveness of Self-Protection, Vaccination, and Disinfectant Spraying for COVID-19 Control
Sacrifice Nana-Kyere, Baba Seidu
Computational and Mathematical Methods in Medicine (2022) Vol. 2022, pp. 1-25
Open Access | Times Cited: 4
Sacrifice Nana-Kyere, Baba Seidu
Computational and Mathematical Methods in Medicine (2022) Vol. 2022, pp. 1-25
Open Access | Times Cited: 4
Extinction and permanence of a general non-autonomous discrete-time SIRS epidemic model
Butsayapat Chaihao, Sujin Khomrutai
AIMS Mathematics (2023) Vol. 8, Iss. 4, pp. 9624-9646
Open Access | Times Cited: 2
Butsayapat Chaihao, Sujin Khomrutai
AIMS Mathematics (2023) Vol. 8, Iss. 4, pp. 9624-9646
Open Access | Times Cited: 2
Analytical tool for COVID-19 using an SIR model equivalent to the chain reaction equation of infection
Koichiro Maki
Biosystems (2023) Vol. 233, pp. 105029-105029
Open Access | Times Cited: 2
Koichiro Maki
Biosystems (2023) Vol. 233, pp. 105029-105029
Open Access | Times Cited: 2
Global analysis of a network-based SIR epidemic model with a saturated treatment function
Xiaodan Wei
International Journal of Biomathematics (2023) Vol. 17, Iss. 06
Closed Access | Times Cited: 2
Xiaodan Wei
International Journal of Biomathematics (2023) Vol. 17, Iss. 06
Closed Access | Times Cited: 2
Multi-wave modelling and short-term prediction of ICU bed occupancy by patients with Covid-19 in regions of Italy
Frederico José Ribeiro Pelogia, Henrique Mohallem Paiva, Roberson Saraiva Polli
Mathematical Modelling of Natural Phenomena (2024) Vol. 19, pp. 13-13
Open Access
Frederico José Ribeiro Pelogia, Henrique Mohallem Paiva, Roberson Saraiva Polli
Mathematical Modelling of Natural Phenomena (2024) Vol. 19, pp. 13-13
Open Access
Insights from qualitative and bifurcation analysis of COVID-19 vaccination model in Bangladesh
Md Abdul Kuddus, Mohammed Mohiuddin, Anip Kumar Paul, et al.
PLoS ONE (2024) Vol. 19, Iss. 11, pp. e0312780-e0312780
Open Access
Md Abdul Kuddus, Mohammed Mohiuddin, Anip Kumar Paul, et al.
PLoS ONE (2024) Vol. 19, Iss. 11, pp. e0312780-e0312780
Open Access
Study of COVID-19 cases with real data analysis
Wedad Albalawi, Kottakkaran Sooppy Nisar, Nadir Omer, et al.
Alexandria Engineering Journal (2024) Vol. 113, pp. 672-680
Open Access
Wedad Albalawi, Kottakkaran Sooppy Nisar, Nadir Omer, et al.
Alexandria Engineering Journal (2024) Vol. 113, pp. 672-680
Open Access
Sensitivity Analyses of The Dynamics of Covid-19 Transmission in Response to Reinfection
Nurul Qorima Putri, Paian Sianturi, Hadi Sumarno
Jambura Journal of Biomathematics (JJBM) (2023) Vol. 4, Iss. 1, pp. 15-22
Open Access | Times Cited: 1
Nurul Qorima Putri, Paian Sianturi, Hadi Sumarno
Jambura Journal of Biomathematics (JJBM) (2023) Vol. 4, Iss. 1, pp. 15-22
Open Access | Times Cited: 1
The Effectiveness of Quarantine in Viral and Bacterial Epidemics: New Evidence Provided by the Covid-19 Pandemic
Andreu Martínez Hernández, Vicente Martı́nez
Lecture notes in computer science (2023), pp. 528-541
Closed Access
Andreu Martínez Hernández, Vicente Martı́nez
Lecture notes in computer science (2023), pp. 528-541
Closed Access
Multiscale Model of Within-Host and Between-Host COVID-19 Transmission: The Roles of IgG and IgM on Viral Transmission
Taye Samuel Faniran, Matthew Adewole, Catherine Chirouze, et al.
(2023)
Closed Access
Taye Samuel Faniran, Matthew Adewole, Catherine Chirouze, et al.
(2023)
Closed Access